Translator Disclaimer
2017 Rational $\mathrm{SO}(2)$–equivariant spectra
David Barnes, J P C Greenlees, Magdalena Kędziorek, Brooke Shipley
Algebr. Geom. Topol. 17(2): 983-1020 (2017). DOI: 10.2140/agt.2017.17.983

Abstract

We prove that the category of rational SO(2)–equivariant spectra has a simple algebraic model. Furthermore, all of our model categories and Quillen equivalences are monoidal, so we can use this classification to understand ring spectra and module spectra via the algebraic model.

Citation

Download Citation

David Barnes. J P C Greenlees. Magdalena Kędziorek. Brooke Shipley. "Rational $\mathrm{SO}(2)$–equivariant spectra." Algebr. Geom. Topol. 17 (2) 983 - 1020, 2017. https://doi.org/10.2140/agt.2017.17.983

Information

Received: 13 November 2015; Revised: 14 July 2016; Accepted: 19 October 2016; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 1369.55005
MathSciNet: MR3623679
Digital Object Identifier: 10.2140/agt.2017.17.983

Subjects:
Primary: 55N91, 55P42, 55P60

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 2 • 2017
MSP
Back to Top